# SDR HNAA2009042100133

- Difficulty date: April 17, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Part serial: ORF66
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHT ABOVE PASSENGER AIRSTAIR DOOR INOPERATIVE.  MAINTENANCE FOUND AN EXTERIOR EMERGENCY LIGHT INOPERATIVE AS WELL.  MAINTENANCE TROUBLESHOT THE SYSTEM, FOUND BOTH A BATTERY AND IT'S ASSOCIATED POWER SUPPLY INOPERATIVE.  REMOVED AND REPLACED BOTH BATTERY AT LOCATION 3351-PS1 AND POWER SUPPLY AT LOCATION 3351-PS1.  OPERATION CHECK GOOD.
